WILLIAM E. SEAMAN, M.D.; KAMAL G. ISHAK, M.D., PH.D.; PAUL H. PLOTZ, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We wish to add the following note to our paper on aspirin-induced hepatotoxicity in the January issue (Ann Intern Med 80:1-8, 1974).
Patient 3 had a flare of her lupus erythematosus 5 months after stopping aspirin therapy, despite therapy with prednisone and acetaminophen. A repeat liver biopsy was normal. Aspirin therapy was reinstituted, 2.4 g per day, but 2 weeks later the transaminase levels were again elevated. They returned to normal when aspirin was stopped.
WILLIAM E. SEAMAN, KAMAL G. ISHAK, PAUL H. PLOTZ. Aspirin and Hepatotoxicity: Addendum. Ann Intern Med. 1974;80:279. doi: 10.7326/0003-4819-80-2-279_1
Download citation file:
Published: Ann Intern Med. 1974;80(2):279.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use